Wage indexation, migration, and unemployment

Hazari, Bharat R. and Sgro, Pasquale M. 2000, Wage indexation, migration, and unemployment, International review of economics and finance, vol. 9, no. 3, pp. 257-265.

Attached Files
Name Description MIMEType Size Downloads

Title Wage indexation, migration, and unemployment
Author(s) Hazari, Bharat R.
Sgro, Pasquale M.ORCID iD for Sgro, Pasquale M. orcid.org/0000-0002-1450-730X
Journal name International review of economics and finance
Volume number 9
Issue number 3
Start page 257
End page 265
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2000
ISSN 1059-0560
Keyword(s) wage indexation
structural adjustment
Language eng
Field of Research 1402 Applied Economics
1502 Banking, Finance And Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2000, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095527

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 10 May 2017, 16:01:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.